# SDR HYIA03192016001

- Difficulty date: March 17, 2016
- Submitted: March 19, 2016
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Aircraft time: 31,444 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Reflector
- Part number: RAAHIDRFL4
- Condition: Melted
- Location: Lt Wing
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT WAS MODIFIED TO INCORPORATE STC SA04160AT ON 12 16 2015.  THIS STC REMOVES OEM GRIMES STYLE RETRACTABLE LANDING LIGHT ASSEMBLIES INSTALLED AT LT & RT WINGTIPS & PROVIDES FOR INSTALLATION OF FLUSH MOUNTED HID LIGHTS WITHIN THE LE OF LT & RT WINGTIPS.  AT LINE INSPECTION ON 03 17 2016, 3 OF 4 REFLECTOR ASSEMBLIES, RAA-HID-RFL4, WERE FOUND TO BE DEBONDED FROM PARENT ASSEMBLY & RESTING DIRECTLY ON HID BULB ASSEMBLY.  THE REFLECTORS WERE FOUND TO BE MELTED BY THE HEAT OF HID BULB ASSEMBLY.  FURTHER INSPECTION NOTED THE MOUNTING BRACKET FOR REFLECTOR ASSEMBLIES, RAA-63-301, DID NOT PROVIDE ADEQUATE CLEARANCE BETWEEN REFLECTOR ASSEMBLY & UPPER INTERNAL SURFACE OF WINGTIP.  THE STC HOLDER HAS BEEN NOTIFIED OF THIS DEFECT & IS WORKING A DESIGN CHANGE TO BRACKET PN RAA-63-301.
